# SDR QMLA2020101520054

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N404LL
- Make and model: Bell 407
- Aircraft serial: 53446
- Aircraft time: 8,734 hours, 8,734 cycles
- Engine: Allsn 250C47B
- Engine time: 4,674 hours, 7,555 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 206362002103
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: AA
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FUEL SMELL IN CABIN DURING CLIMB PHASE OF FLIGHT.  FUEL CAP WAS FOUND TO BE LEAKING FUEL.  NEW FUEL CAP PN 206-362-002-103 IS BEING INSTALLED.
